U.S. doctors online nowAsk doctors free
Canada
A 27-year-old female asked:

i changed when i took my birth control as i started taking metamucil in the mornings. my face has been greasier. is it from taking my pill at night?

2 doctor answers3 doctors weighed in
Dr. Nabila Babar
Specializes in Internal Medicine
No: more oily skin has to do with creams, soaps etc you may be using
Dr. Sarah Walton
Pharmacology 6 years experience
Shouldn't be...: The time of day shouldn't make a difference with the side effects of a BC. Most women find that the BC improves their complexion. I would consider other causes - change in diet, change in cleansing products or rituals, other new medications, the weather, etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 23, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.